| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Stryker performed an initial evaluation of the customer¿s device and was not able to duplicate or verify the reported issue.After completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that their would not deliver defribrillation energy.As a result, appropriate defibrillation therapy would not be delivered, if needed.There were no adverse effects to the patient as a result of the reported event.
Additional Manufacturer Narrative
The cause of the reported issue could not be determined.
Event or Problem Description